# SDR CHQA201000177

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 23,400 hours, 19,652 cycles
- Engine: Allsn AE3007A
- Engine time: 20,690 hours, 17,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192863022
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT NR 1 FLOOR PROXIMITY EMERGENCY LIGHT WAS FOUND TO HAVE BROKEN WIRES.  THIS AIRCRAFT IS CURRENTLY IN C-CHECK.  MAINTENANCE REPAIRED THE BROKEN WIRE IAW SWPM 20-21-00.
